Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Hausdorff matrices as bounded operators over $l$
HTML articles powered by AMS MathViewer

by B. E. Rhoades PDF
Proc. Amer. Math. Soc. 78 (1980), 210-212 Request permission

Abstract:

A necessary and sufficient condition is obtained for an arbitrary Hausdorff matrix to belong to $B(l)$. It is then shown that every conservative quasi-Hausdorff matrix is of type M.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40C05, 47B37
  • Retrieve articles in all journals with MSC: 40C05, 47B37
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 78 (1980), 210-212
  • MSC: Primary 40C05; Secondary 47B37
  • DOI: https://doi.org/10.1090/S0002-9939-1980-0550495-5
  • MathSciNet review: 550495